# SDR YENA2023122801656

- Difficulty date: December 25, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 9,456 hours, 1,790 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 1806D000002
- Part serial: 180617321
- Condition: Failed
- Location: Temp
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#33, BOS-SFO. (ETOPS) 'CLASS TEMP CTL 2 MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 4) FAULT(S) INDICATED BY TEMP CTL 1 (2) ); REMOVED AND REPLACED # 2 FLOW CONTROL-VALVE ASSY IAW AMM 21-51-51-000-001-A. OPS CHECK GOOD. PLACARD REMOVED. MCC NOTIFIED. MX-4 UPDATED.
